Fault detection for discrete-time switched systems with intermittent measurements

Full text for this resource is not available from the Research Repository.

Du, Dongsheng, Jiang, Bin and Shi, Peng (2012) Fault detection for discrete-time switched systems with intermittent measurements. International Journal of Control, 85 (1). pp. 78-87. ISSN 0020-7179 (print) 1366-5820 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/10456
DOI https://doi.org/10.1080/00207179.2011.639087
Subjects Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID25083, ResPubID25858, stochastic variable, Bernoulli distributed white sequence, linear matrix inequality, fault detection, linear matrix inequality, fault detection, linear matrix inequality, Lyapunov-like function
Citations in Scopus 59 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login